A Negative Answer To T. Kubiak'S Question

Elsevier Science Bv
Publication Type:
Journal Article
Fuzzy Sets and Systems, 2003, 133 (3), pp. 407 - 409
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004742OK.pdf129.84 kB
Adobe PDF
T. Kubiak raised in 1992 a question about Hausdorffness and compactness in L-topology. It is negatively solved in the present paper by constructing certain L-Hausdorffness and L-compactness axioms. (C) 2002 Elsevier Science B.V. All rights reserved.
Please use this identifier to cite or link to this item: